Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child has pain and itching while urination, increased frequency, seems to get an erection. Advise?

Hi, my 10 year old complains of pain and itching when he goes to pee. He also always rushes to pee many times, still complaining of pain and also seems to get an erection . Had him tested for infection but it came back normal. He is very uncomfortable with this and I was wondering if this is normal and will go away with time or if I should be worried and take him to a specialist?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Dear maskinini the history which you have given sounds like inflamation of
glans penis (Balanitis) Also it could be fungal infection as well. The examination of urine
wii only show ir the child got urinary tracr infection. I think you should take your child to a competant Paeditrician. kindest regards Dr S.K.Mukherjee
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor